It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Accutane
May 13, 2001
Hey Lyndsey, I actually finished accutane a few days ago. I went from 20 to 40 to finally 60 through 6 months. I usually had a red glow to me that didnt bother me 2 badly. I found moisturizer helped me out. I use Oil of Olay 15 spf. The redness i think is just a natural thing especially if you find yourself out in the sun. Believe me sunblock and moisturizer is your friend (noncomedgenic, whatever that word is, lol) while on accutane. My initial breakout period (from about the 3rd week to 2 months) wasnt 2 bad since i used other meds in the past. I am totally clear now except for 2 red marks, which I can care less about. Now I am maintaining with retin a micro. Redness has gone away in 3 days for me. Accutane stays in your system for at least month. I still have dry lips. It should go away gradually. The main thing I am doing now is maintaining and preventing. Have patience while on accutane and drink lots of water to help clean out your system of toxins. Eat a little healthier than you usually do so that your monthly results show good results so you can stay on it. If you go on low dosage like me, 6 months was recommended to me. Higher dosages 4 and 1/2 to 5 months. If you have anymore ?s just email me or post again. Good luck Lynds.





All times are GMT -7. The time now is 08:57 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!